Weight Gain Tips

June 7, 2011

Antidepressants and Weight Gain

Filed under: Weight Gain Tips — weightgaintips @ 8:47 am

Antidepressants and weight gain are almost correlated and the majority of the people believe that these drugs increase body weight; however it is not completely true. Yes, some drugs of this kind do not increase weight. However, man’s psychology is a very complex thing and so the depression. It varies person to person.  Antidepressant drugs which do not cause chubbiness might not suit everybody.  So, it must be taken under the supervision of an expert.

Drugs that may increase body weight may have temporary effects on your body. Some antidepressants work for harmonizing the serotonin, norepinephrine and some other compounds in the brain. These medicines have least effects on your body weight.  If they effects, then also it is a very slight and healthy weight gain. Once you stop consuming it, you will have your normal weight soon.

Nevertheless, some drugs might have a longer effect. So, if you gain weight due to an antidepressant drug, consult your doctor. He is the best man to guide you. If your drug really harms you, he may reduce the dosage or prescribe some other drug. Last but not the least, a well balanced and healthy lifestyle always helps you fight these maladies.

Advertisements

Leave a Comment »

No comments yet.

RSS feed for comments on this post. TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Blog at WordPress.com.

%d bloggers like this: